Discussions that mention janumet

Thyroid Disorders board


Lisa,

Hang in there......hopefully you will get this all figured out. What are you taking for your PCOD? First of all that can cause most of these symptoms. Are you on any Metformin or Janumet. I take Janument........I had mild PCOD all my life and now Insulin Resistance......since treatment I am 100% better.

I was on Armour for 2 years and just switched to a synthetic Thyrolar 2 which is working great for me...it is made by the same people who make Armour.......just be open and find one that works. ....

With PCOD and Hypothyroidism you are going to have weight problems and Cholesterol /Triglyceride problems.. no wonder you do not feel good....I bet you are sleepy and dragging all the time.......

Make sure you get that PCOD undercontrol ........have them do a Fasting and 2 hour PP Insulin and see what it shows.

Good Luck and let us know what is going on..........Oleander